# SDR DALA2025100907374

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,839 hours, 10,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239544) RH FLOOR PROFILE HAS CORROSION FROM AFT OF ST 767 TO AFT OF ST 727H IN THE AFT CARGO. REMOVED RH FLOOR PROFILE FROM AFT OF STA 767 TO AFT OF STA 727 H IN THE AFT CARGO, IAW B737-900 SRM 51-40-02-0G. INSTALLED NEW RH FLOOR PROFILE FROM STA 767-727 H.
